# SDR MTNA1019120002

- Difficulty date: October 19, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,432 hours, 27,165 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO ISO FROM IND ON A FERRY FLIGHT, THE COPILOTS WINDSHIELD STARTED TO SHORT AND DELAMINATING.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO BKW.  ON LANDING IN BKW THE AIRCRAFT HAD NO LEFT BRAKE PRESSURE.  THE WINDSHIELD WAS REPLACED IAW ATR42 JIC 56-11-00 RAI 10000 AND PRESSURE CHECKED GOOD.  THE BRAKE WAS BLED IAW ATR42 JIC 32-42-00 BLD 10000.  PERFORMED NORMAL BRAKING OPT TEST AND IT CHECKED GOOD IAW ATR42 JIC 32-42-00 OPT 10000.
